Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ruled surfaces in elliptic space


Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 24 (1970), 617-620
MSC: Primary 53.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0256287-2
MathSciNet review: 0256287
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Hicks, Notes on differential geometry, Van Nostrand, Princeton, N. J., 1965. MR 31 #3936. MR 0179691 (31:3936)
  • [2] V. Hlavatý, Differentialgeometrie der Kurven und Flachen und Tensorrechnung, Noordhoff, Groningen, 1939. MR 1, 27.
  • [3] C. E. Weatherburn, An introduction to Riemannian geometry, Cambridge Univ. Press, New York, 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.30

Retrieve articles in all journals with MSC: 53.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0256287-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society